recreate possible side effect?

  1. recreate possible side effect?


    man i have bad luck. i did some morning fasted cardio at 9:30 and i noticed that at about ten o clock my throat was a little sore. it still kinda is. i dosed 2 recreate on an empty stomach. could this be the cause? decrease dosage? thanks


  2. Drink some extra water man... You probably have cotton mouth from dehydration. All fat burners are going to dry you out to some extent.

  3. Yep, and if you u start getting really dehydrated on a fat burner, you will usually get a nice lil migrain to let you know....
    •   
       


  4. oh im drinking plenty of water. my pee is clear all day. so i dont think thats the problem..

  5. Quote Originally Posted by lightemup View Post
    oh im drinking plenty of water. my pee is clear all day. so i dont think thats the problem..

    Well RC didn't give you the flu bro... You may be sick?

  6. no im not sick either. its just everytime i dose recreate i get tenderness under my jaw region. it goes away after i eat...weird. i have no idea. but i was wondering if its a possible side effect

  7. Quote Originally Posted by lightemup View Post
    no im not sick either. its just everytime i dose recreate i get tenderness under my jaw region. it goes away after i eat...weird. i have no idea. but i was wondering if its a possible side effect
    PM one of their reps or post in the company's thread... But I doubt it man.

  8. just did. thanks

  9. I have noticed a similar thing i think whenever i take yohimbine. My throat gets sore and i feel like i'm starting to get sick...not nauseous but like i'm starting to come down with a cold. Thought it was a fluke at first but it happened repeatedly. Eating some carbs would take care of it but made taking the yohimbine pointless, so i stopped. Haven't noticed this effect with topical like in Napalm. Though i'm not sure what really is in recreate with all their proprietary mumbo jumbo, but there is probably something that is supposed to have a similar effect as yohimbine.
    Last edited by jchaffee1; 07-09-2008 at 01:00 AM. Reason: adding

  10. Could it be a slight alergic reaction?

  11. idk thats what im thinking but it says it stimulates the thyroid glad and the soreness is originating from the throat area so im guessing it might have something to do with that. i PM Mulletsoldier so hopefully he gets back to me

  12. Quote Originally Posted by Zero V View Post
    Could it be a slight alergic reaction?
    Thats a good call, IDK about the allergic reaction but people can be very sensitive to yohimbine.

  13. your jaw maybe sore from other activities.

  14. supps can do strange things to some people, and just because no one else experienced a certain side doesnt mean yours isnt real. For instance, I get a weird side from AAKG -"Wrestless Leg Syndrome". Its not so bad during the day but its horrible when I'm trying to sleep.

  15. Quote Originally Posted by JohnnieFreeze View Post
    supps can do strange things to some people, and just because no one else experienced a certain side doesnt mean yours isnt real. For instance, I get a weird side from AAKG -"Wrestless Leg Syndrome". Its not so bad during the day but its horrible when I'm trying to sleep.

    I had RLS once, I used to laugh when i heard people talk about it....but once I actually had it happen, it was horrible! Drove my fiance crazy at night...

  16. Quote Originally Posted by JLM5151 View Post
    I had RLS once, I used to laugh when i heard people talk about it....but once I actually had it happen, it was horrible! Drove my fiance crazy at night...
    Yeah RLS is some crazy sh!t to have. You try to shake it away but its there to stay. Years back I took lean system 7 and the same thing happened. Thankfully theres only 2 supps. that cause that to happen to me. RLS can be unbearable.

  17. yeah now that you mention it, i had that last night
    where when i was about to fall asleep my leg would be shaking. its like what the hell? haha anyways today it didnt happen. i decreased my dosage to 1 instead of two and i seem to be fine
  

  
 

Similar Forum Threads

  1. 6-oxo side effect possible?
    By Daio in forum Supplements
    Replies: 2
    Last Post: 04-21-2008, 02:07 PM
  2. PCT side effect?
    By mase1 in forum Post Cycle Therapy
    Replies: 2
    Last Post: 05-11-2006, 07:43 PM
  3. S1+ side effect ?
    By Dumbdude in forum Anabolics
    Replies: 18
    Last Post: 01-19-2004, 05:18 PM
Log in
Log in